# SDR ASAA0680790

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Aircraft time: 50,408 hours, 27,215 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 9955845506
- Condition: Gouged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT NR 4 SLAT O B FITTING (RIB ASSY) IS GOUGED OUT OF LIMITS.  REMOVED DAMAGED RIB ASSY LOCATED DRILLED AND INSTALLED A REPLACEMENT RIB ASSY IAW MD 80 SRM 51 10 4 AND 51 30 8
